# SDR SB06062

- Difficulty date: June 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004321
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA  - MAINTENANCE REPORTED THE RIGHT AFT OVERWING EMERGENCY LIGHT, BEHIND THE FLAP, INOPERATIVE.  MAINTENANCE RELAMPED THE LIGHT WITH NO HELP.  REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
